# SDR I5PA20200327606

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,015 hours, 32,262 cycles
- Engine: Pwa PW2037
- Engine time: 47,406 hours, 21,308 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 12027
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RH ENG FIRE LOOP 1 STATUS MESSAGE. ISSUE WAS ISOLATED TO A DAMAGED FIRE LOOP CIRCUIT CARD
